# SDR ASAA2021052635081

- Difficulty date: May 26, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A94054200
- Part serial: CORRODED
- Condition: Corroded
- Location: Bs 500i S17-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500I STR 22L TO 25L FRAME CORRODED. GROUNDED - YES. REMOVED OUT OF LIMITS FRAMECHANNEL LOCATED & DRILLED AND INSTALLED NEW CHANNEL IAW B737-900 SRM 51-40-02-0G-0W=2 O=.050 R=.040 L=53 D=.010.
